Gabapentin and escitalopram hair loss? - Anxiety and Depre...

Anxiety and Depression Support
42,093 members44,282 posts

Gabapentin and escitalopram hair loss?

paint1018
paint1018

A psychiatrist put me on both of these since my anxiety was off the charts, mind racing all day, etc. I've been on them for a month and I've noticed the last 2-3 weeks my hair has been falling out way more than usual. I looked online and saw some studies have shown Gabapentin can cause hair loss but there's not enough proof for them to say for sure. Wondering if anyone has any insight...

It just is really upsetting me that it's like I'm going to have to choose if I want to not lose my hair and have to walk around feeling like i'm losing my mind, or have a tiny amount of relief but have my hair falling out every day.

Appreciate you all, thank you very much for being here and supporting each other.

2 Replies
oldestnewest

I have been on Gabapentin, and not lost any hair, perhaps it is the stress you are under, did you look up Escitalopram? I wish you well......Sprinkle 1.....

Oh I have been on Gabapentin for over a year....

Hi paint.

I would get with your psycologist and ask to switch meds if youre worried about it. I dont know much about either drug, but I thought gabapetin was a pain reliever. My dog is on it for arthritis, she hasnt had any side effects.

I'm sorry to hear your anxiety is so bad.

Trust me, I know how it feels all too well.

Please message me anytime you want to talk

You may also like...